# SDR TVM2005F00000

- Difficulty date: November 22, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N212WZ
- Make and model: Gulstm GIV
- Aircraft serial: 1489
- Engine: Rroyce TAY6118
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1159SCH2463
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOWER HOUSING RUPTURED, CAUSING FLUID LEAK.  (K)
